# SDR AALA200072

- Difficulty date: January 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION TOP OF STRINGER 30 STATION 990.  INSTALLED U-CHANNEL DOUBLER OVER DAMAGED AREA OF STRINGER PER 53-10-3.  (M)
